RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 10, Pages 82–85 (Mi ivm209)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$

S. B. Vakarchuk, A. N. Shchitov

Ukrainian Academy of Customs

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:10, 77–80

Bibliographic databases:
UDC: 517.518
Received: 27.08.2003

Citation: S. B. Vakarchuk, A. N. Shchitov, “Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space $\phi(L)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 10, 82–85; Russian Math. (Iz. VUZ), 48:10 (2004), 77–80

Citation in format AMSBIB
\Bibitem{VakShc04}
\by S.~B.~Vakarchuk, A.~N.~Shchitov
\paper Some problems of the approximation of Faber-Schauder series by partial sums in the metric of the space~$\phi(L)$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 10
\pages 82--85
\mathnet{http://mi.mathnet.ru/ivm209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125007}
\zmath{https://zbmath.org/?q=an:1112.41028}
\elib{https://elibrary.ru/item.asp?id=9083772}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 10
\pages 77--80


Linking options:
  • http://mi.mathnet.ru/eng/ivm209
  • http://mi.mathnet.ru/eng/ivm/y2004/i10/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, A. N. Shchitov, “Estimates for the error of approximation of classes of differentiable functions by Faber–Schauder partial sums”, Sb. Math., 197:3 (2006), 303–314  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:154
    Full text:50
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020